# SDR 01FDEA00498

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- Aircraft time: 65,693 hours, 48,564 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rh Ob Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 501 DUR ROUTINE INSP RH OB AILERON IB LE SKIN FOUND CRACKED.  **  S/D  **  R&R BRACKET PER IAW BAC 727 SRM 51-30-2.
